# SDR 99ZZZX3854

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampers
- Part number: 369D2630121
- Condition: Weak
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DAMPERS WERE FOUND WEAK WITH FLUID SHOWING AROUND SEALS, SN 3244 AND SN 0887.   REPLACED SEALS AND RE-SERVICED.
